Covering Graphs: The Covering Problem Solved

Yair Caro, Raphael Yuster

Research output: Contribution to journalArticlepeer-review


For every fixed graphH, we determine theH-covering number ofKn, for alln>n0(H). We prove that ifhis the number of edges ofH, andgcd(H)=dis the greatest common divisor of the degrees ofH, then there existsn0=n0(H), such that for alln>n0,C(H,Kn)=dn2hn-1d,unlessdis even,n=1 moddandn(n-1)/d+1=0 mod(2h/d), in which case[formula]Our main tool in proving this result is the deep decomposition result of Gustavsson.

Original languageEnglish
Pages (from-to)273-282
Number of pages10
JournalJournal of Combinatorial Theory. Series A
Issue number2
StatePublished - Aug 1998

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Covering Graphs: The Covering Problem Solved'. Together they form a unique fingerprint.

Cite this